# SDR AWXA200600767

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 65,133 hours, 41,129 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Low Pressure
- Location: Cabin Press Sys
- Component: Controller, Cab
- Component part number: 7638101
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW REPORTED THAT AT FL 340 AUTO STANDBY DID NOT HOLD ALTITUDE.  CREW DESCENDED TO FL 100.  MASKS DID NOT DEPLOY DUE TO GRADUAL LOSS OF PRESSURIZATION.  CREW DIVERTED TO ICT AND LANDED WITHOUT FURTHER EVENT.  MAINT PERFORMED LINE MAINT PRESSURIZATION INTEGRITY CHECK IAW AWA TASK CARD F1B21006 AND FOUND TO BE WITHIN LIMITS.  PERFORMED CABIN PRESSURIZATION CONTROL OPS TESTS AND OPERATION WAS NORMAL.  AC WAS FERRIED.  MAINT INSPECTED OUTFLOW VALVE GASKET HEATER IAW A6A21001.  OPERATIONAL CHECKS WERE GOOD.  MAINT REPLACED THE CABIN PRESSURE CONTROLLER FOR PRECAUTIONARY PURPOSES.  OPS CHECKS WERE GOOD IAW AWA TASK CARD F1B21001.  WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEAR DOWN REPORT.
